# SDR USAA2011101400030

- Difficulty date: September 17, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026201
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK INDICATION WAS FOUND IN THE EMERGENCY EXIT HATCH DOOR 843 INNER FRAME SEGMENTS BETWEEN FR38 TO FR39.  REPLACED INNER FRAME SEGMENTS ON EMERGENCY EXIT HATCH DOOR 843 IAW EO 5210Y228.
